If you need an accessible version of this item please contact JSTOR User Support

A Solution of the "Plank Problem"

Thøger Bang
Proceedings of the American Mathematical Society
Vol. 2, No. 6 (Dec., 1951), pp. 990-993
DOI: 10.2307/2031721
Stable URL: http://www.jstor.org/stable/2031721
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Solution of the
Preview not available

Page Thumbnails

  • Thumbnail: Page 
990
    990
  • Thumbnail: Page 
991
    991
  • Thumbnail: Page 
992
    992
  • Thumbnail: Page 
993
    993